Meds question
1 Replies
Alexa - March 8

Hi Dr. Jacobs,

I have a question for you last month I was on an IVF cycle I was injecting 350 units of Follistim along with 150 units of Menopur for about 7 days after that I took a trigger shot on Thursday and the retrieval was to be on Saturday well friday night I started vomiting I decided to go to the Hospital they hydrated me till morning unfortunately my clinic did not want to proceed with the retrieval because I wasn't at my optimal health..

My question is what are the chances that the medication made me sick I am getting ready to start injecting shortly but I am worried it was the medication that made me sick, there were alot of stomach virus's going around at the time but one of the nurse's at the hospital brought up the fact that it could have been from the medicaitons, I am so scared this will happen again, any suggestions would be appreciated..

The nurse's at the RE office said that if it would have been from the injections I would have gotten sick after the first initial injections...

Thanks in advance

Alexa

 

B. Jacobs, M. D. - March 8

I have not had a patient experience the vomiting you did while using gonaotropin thereapy. I expect you had some other cause for you intestinal problems.
Good luck.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.




Forgot your password?
Need Help?  
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Ask a Question